# SDR SWAA2020022654788

- Difficulty date: February 19, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,166 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5351
- Condition: Corroded
- Location: Bs 640-663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #3 SEAT TRACK HAD CORROSION BETWEEN BS. 640 TO BS. 663. / REPAIRED SEAT TRACK PER SRM.
